# SDR 07FDEA00318

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 581
- Aircraft time: 36,844 hours, 18,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B45
- Condition: Damaged
- Location: Zone 700
- Part time: 1,149 hours, 651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT IN FLIGHT.  SWITCHED POSITION DETECTORS, NO AVAIL.  PLZ REFERENCE MTSI 32-30 / 1119 FOR ALL WORK ACCOMPLISHED REGARDS THIS ITEM.  A/C LDG GEAR  RETRACT SYS NOW ON MEL.  REMOVED AND REPLACED BOGIE PITCH DAMPER/FLEW AC GEAR DWN ON MEL 32-30-01 TO MEM FOR GEAR   SWING/ALL FUNCTIONAL CHKS WERE GOOD.
